# SDR SWAA2022040753554

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD T995135 FOUND BAFFLE AT BS 500A-500B; RBL 21; WL 156 IS DAMAGED. / REPAIRED BAFFLE AT BS 500A - 500B RBL 21; WL 156 IAW EA 1-753-36067 REV IR AND ATS REPAIR # 19-05640 REV IR.
